Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The mantissa distribution of the primorial numbers

Tom 163 / 2014

Bruno Massé, Dominique Schneider Acta Arithmetica 163 (2014), 45-58 MSC: Primary 11K31; Secondary 11K06, 11A41. DOI: 10.4064/aa163-1-4

Streszczenie

We show that the sequence of mantissas of the primorial numbers $P_n$, defined as the product of the first $n$ prime numbers, is distributed following Benford's law. This is done by proving that the values of the first Chebyshev function at prime numbers are uniformly distributed modulo 1. We provide a convergence rate estimate. We also briefly treat some other sequences defined in the same way as $P_n$.

Autorzy

  • Bruno MasséUniversité du Littoral Côte d'Opale
    L.M.P.A. J. Liouville
    B.P. 699, F-62228 Calais, France
    and
    Université Lille Nord de France
    F-59000 Lille, France
    CNRS, FR 2956, France
    e-mail
  • Dominique SchneiderUniversité du Littoral Côte d'Opale
    L.M.P.A. J. Liouville
    B.P. 699, F-62228 Calais, France
    and
    Université Lille Nord de France
    F-59000 Lille, France
    CNRS, FR 2956, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek